# SDR SWAA2022022815371

- Difficulty date: December 5, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 50,639 hours, 33,796 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TENSION STRAP AT AFT CABIN BS1016+2 LBL3 WL208.1.MARKED / REPAIRED THE TENSION STRAP AT AFT CABIN B.S 1016+2 LBL 3; WL 208.1 IAW ER 18-05986 REV IR AND SWA EA 1-753-33918 REV IR
